# SDR HYIA20170828013

- Difficulty date: February 20, 2017
- Submitted: August 28, 2017
- Operation: Air carrier
- Aircraft: N88833
- Make and model: Cessna 402C
- Aircraft serial: 402C0265
- Aircraft time: 32,140 hours, 38,658 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Part number: 529202923
- Condition: Cracked
- Location: Lt Nacelle
- Part time: 12,873 hours
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SID 57-10-16 NDT INSPECTION, FOUR CRACKS WERE FOUND IN THE LT OUTBOARD FITTING. TWO OF THESE CRACKS WERE FOUND ON THE INBOARD SIDE OF THE FITTING, JUST FORWARD OF THE SPAR STRAP. THEY MEASURED .143 AND .129 IN LENGTH. THE OTHER TWO CRACKS WERE FOUND ON THE OUTBOARD SIDE OF THE FITTING, JUST FORWARD OF THE SPAR STRAP. THESE CRACKS MEASURED .081 AND .114 IN LENGTH.
